Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hockey guy

Still breaking out on Accutane

OK, so I'm in my 5th and final month of Accutane (Amnesteem actually), and I'm STILL breaking out. My forehead and nose are completely clear, and in my opinion are immune to breaking out, but I'm still getting deep zits (not cysts) around my jawline and along my sideburns close to my ears. As you can see I'm not very optimistic about the final results. Does the Accutane still "do its thing" whenever you stop taking it? Should I be using a BP facewash? My lips have taken a beating, but my face hasn't even gotten all that dry during the course.....

I appreciate any feedback

Share this post


Link to post
Share on other sites

OK, so I'm in my 5th and final month of Accutane (Amnesteem actually), and I'm STILL breaking out. My forehead and nose are completely clear, and in my opinion are immune to breaking out, but I'm still getting deep zits (not cysts) around my jawline and along my sideburns close to my ears. As you can see I'm not very optimistic about the final results. Does the Accutane still "do its thing" whenever you stop taking it? Should I be using a BP facewash? My lips have taken a beating, but my face hasn't even gotten all that dry during the course.....

I appreciate any feedback

man i wouldnt put any benzoyl peroxide on ur face its gonna irritate the crap out of ur face im pretty sure...cuz i think even my moisturizer makes my face red but im not sure ...anywayz I guess u should just listen to your doctor what did he or she say?

Share this post


Link to post
Share on other sites

Yeah, I'm in month six and still getting zits here and there. I guess we'll just have to hope that we'll continue to improve after coming off. My doc already said this was my last month, no exceptions. Maybe your doc will let you stay on it for another month or two just to be sure. It couldn't hurt to ask at your next appointment.

Share this post


Link to post
Share on other sites

Yeah, I'm in month six and still getting zits here and there. I guess we'll just have to hope that we'll continue to improve after coming off. My doc already said this was my last month, no exceptions. Maybe your doc will let you stay on it for another month or two just to be sure. It couldn't hurt to ask at your next appointment.

Good News. Just came back from the derm today, and not only is she upping my dose from 60mg/day to 80mg, but she's also letting me stay on for an extra month. I'm not sure if this is a great idea healthwise, but I don't care at this point.

Share this post


Link to post
Share on other sites

Good for you! I'll bring it up to my doc, but I'm pretty sure she's cutting me loose after this month. What can you do?

Share this post


Link to post
Share on other sites

hockeyguy, i am almost done wit 3 monthes, at 80mg a day now, since beginning of 3rd month. I have no breakouts on nose, forehead, maybe one in a while, but around my mouth and jawline and side burns i have zits, not active, but just redmarks from them. Is this what u have on ur jawline, or are they still zits. Also, have u had a zit that would fall out in shower, but another one comes exactly where the previous one was? thx

Share this post


Link to post
Share on other sites

all of yall who dont clear up while on accutane just take it 7 months like i did i still wasnt completely clear by 7 months but the day after i stopped taking my last pill shit stated dissapearing, sometimes accutane works once you done with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×